# SDR DXTA2022072566630

- Difficulty date: July 24, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N377QS
- Make and model: Cessna 680A
- Aircraft serial: 6800187
- Aircraft time: 13,102 hours, 8,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 1654M
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: BETWEEN SEATS 3 & 5.    ALSO SEAT LIGHT ABOVE SEAT 9. //SIGNOFF// REMOVED DEFECTIVE #1 BATTERY PWR SUPPLY PN CBS28-1 SN 1621M AND INSTALLED NEW CUSTOMER SUPPLIED BATTERY PWR SUPPLY PN CBS28-1 SN 1654M AND INSTALLED NEW CUSTOMER SUPPLIED BATTERY PWR SUPPLY PN CBS28-1 SN 008893 OPS CHECK GOOD. WITH REF CE MM 33-50-10 NO DEFECTS NOTED
